# SDR UPS96220421

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Pedestal
- Condition: Corroded
- Location: Bs 226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON CAPTAINS SEAT PEDESTAL STA 226, LBL 13 TO 31, WL 208.  REMOVED CORROSION WAS OUT OF LIMITS, REMOVED BAD CHANNEL RECEIVED NEW CHANNEL AND INSTALLED IAW SRM 51-30-2.
